# SDR SWIA201332980

- Difficulty date: February 22, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,557 hours, 20,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL-IN LEVER IS CHAFED OUT OF LIMITS.  (C-CHECK)  REPLACED PAX DOOR FWD PULL-IN LEVER IAW SRM.  P/N 601R318968-4.
